Bulletin of the Belgian Mathematical Society - Simon Stevin

Semipartial geometries and generalized quadrangles of order {$(r,r\sp 2)$}

Matthew R. Brown

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 187-205.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103409003

Digital Object Identifier
doi:10.36045/bbms/1103409003

Mathematical Reviews number (MathSciNet)
MR1630024

Zentralblatt MATH identifier
0927.51011

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons
Secondary: 51D20: Combinatorial geometries [See also 05B25, 05B35] 51E14: Finite partial geometries (general), nets, partial spreads

Keywords
Generalized quadrangle semipartial geometry cover flock

Citation

Brown, Matthew R. Semipartial geometries and generalized quadrangles of order {$(r,r\sp 2)$}. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 187--205. doi:10.36045/bbms/1103409003. https://projecteuclid.org/euclid.bbms/1103409003


Export citation